# SDR 97ZZZX1909

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N855ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495009
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8936102
- Condition: Cracked
- Location: Lt/Rt Engines
- Part time: 3,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT ENGINE MOUNTS CRACKED.  CRACKS WERE LOCATED ON TOP RIGHT MOUNT WHERE MOUNT RING AND TUBE FROM FIREWALL ARE WELDED.  CRACK WAS ALONG EDGE OF WELD.  CRACKS WERE NOT DETECTABLE UNTIL PAINT WAS REMOVED AND INSPECTION AIDS WERE USED.  OPERATOR HAS INCREASED INSPECTION FREQUENCY.
